# SDR SWIA2018092445092

- Difficulty date: September 23, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 40,060 hours, 25,327 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF FOLLOWED BY A WOW INPUT CAUTION MSG. (FLT 3259) FO: 09/24/2018 CLOSED. REMOVED THE NLG PISTON ASSY AND INSTALLED THE SCRAPER SEAL IN THE GLAND NUT AND INSTALLED GLAND NUT ON PISTON/AXLE ASSY IAW AMM. REPLACED ALL NLG SEALS IAW AMM. INSTALLED ORIGINAL PISTON IAW AMM. OPS CHECK GOOD AT THIS TIME. NO LEAKS NOTED AT THIS TIME.
